# SDR UPS97823051

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Drill Marks
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, 3 DRILL START BLEND OUTS ON FRAME F/S 280 I/B FLANGE WENT BEYOND ALLOWABLE LIMITS BETWEEN LONGERONS 19R AND 20R (REF N/R 535529).  FABRICATED AND INSTALLED REPAIR PARTS IAW DHC SK-894-529 AND SRM 51-1-20 (REF UPS ENRG FILE NR DC8-53-1819).
